# SDR SWAA2023061546988

- Difficulty date: May 9, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR AFT SLIDE SUPPORT BRACKET CRACKED<[01] AFTER FURTHER EVALUATION NO CRACK WAS FOUND ON R-2 DOOR AFT SLIDE SUPPORT BRACKET. DAMAGE FOUND ON BRACKET MOUNTS. REMOVED AND REPLACED MOUNTS 2(EA) PER REF B737 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
